Refereed conference publications

  1. Lubuma, J.M.-S. and Nicaise, S. 1994. Regularity of the solutions of Dirichlet problems in polyhedral domains. In: Costabel, M.; Dauge, M. and Nicaise, S. (editor): Boundary value problems and integral equations in nonsmooth domains. (Proceedings of the International Conference held at CIRM, Luminy, France, 3-7 May 1993). Lecture Notes in Pure and Applied Mathematics No. 167. (Marcel Dekker), 171-184. MR 96a:35041. Zbl. Math. 0822.35020.

  2. Lubuma, J.M.-S. 1997. Méthodes d'équations intégrales de bord et d'éléments fini frontières. In: Lubuma, J.M.-S., Luhandjula, M.K. and Reddy, B.D. (editors): Problèmes Variationnels en Mathématiques Appliquées, Annales de la Faculté des Sciences Numéro Spécial 3, Presses de l'Université de Kinshasa, 19-43, MR 99c:65224. Zbl. Math. 0912.65094.

  3. Lubuma, J.M.-S. and Nicaise, S. 1998. Constructive treatment of the Stokes problem with edge singularities. In: Salvi, R (editor), Navier-Stokes Equations: Theory and Numerical Methods. (Proceedings of the international conference held in Varenna, Italy, 2-6 June 1997), Pitman Research Notes in Mathematics Series, No. 388, Addison Wesley Longman, 295-309. MR 2001h:35146. Zbl. Math. 0959.76018.

  4. Anguelov, R. and Lubuma, J.M.-S. 2000. On the mathematical foundation of the nonstandard finite difference method, In: Fieldler, B, Gröger, K and Sprekels, J (editors), Proceedings of the International Conference on Differential Equations (Berlin, Germany, 1-7 August 1999), Vol. 2, World Scientific, Singapore, 1401-1403. MR. 2002f:00015. Zbl. Math. 0963.65522.

  5. Lubuma, J.M.-S. 2000. Singularities in some models of physics and mechanics, (Keynote address at the 3rd Hanno Rund Conference on Differential Equations and Applications held in Durban, 13-16 September 2000), In: Banasiak, J (Ed), Proceedings of the Conference, Science Faculty of University of Natal-Durban Report, No. 3/2000, pp. 129-145.

  6. Anguelov, R and Lubuma, J.M.-S 2000. Nonstandard finite difference method for some models of applied sciences. (Keynote address read by Lubuma at the 43rd annual congress of the South African Mathematical Society, Pretoria, 16-18 October 2000), Notices of the South African Mathematical Society, Vol 31, pp.143-152.

  7. Anguelov, R., Lubuma, J.M.-S. and Mahudu, KS 2002. Qualitatively stable finite difference schemes for advection reaction equations I, In: Vigo-Aguiar, J. and Wade, B.A. (Eds), Proceedings of the International Conference on Computational Mathematical Methods in Science and Engineering (Alicante, Spain, 20-25 September 2002), Vol. 2, CMMSE-2002, pp. 34-43.

  8. Anguelov, R., Kama, P. and Lubuma, J.M.-S. 2003. Nonstandard theta and related discrete schemes for the reaction-diffusionequations, In: Simos, T.E. (Eds.), Proceedings of the International Conference of Computational Methods in Science and Engineering (Kastoria, Greece, 12-16 September 2003), World Scientific, Singapore, 2003, pp. 24-27.

  9. Lubuma, J.M.-S. and Patidar, K. 2004. Non-standard finite difference method for self-adjoint singular perturbation problems, In: Simos, T.E. and G Maroulis, G. (Eds), Proceedings of the International Conference of Computational Methods in Science and Engineering (Attica, Greece, 19-23 November 2004), Lecture Series on Computer and Computational Sciences, Vol. 1, VSP International Science Publishers, Utrecht, 2004, pp. 328-331.

  10. Lubuma, J.M.-S. and Patidar, K. 2005. Non-standard finite difference method for singularly perturbed advection reaction equation.  In: Simos, T.E., Psihoyios, G. and Tsitouras, Ch. (Eds), Proceedings of the International Conference on Numerical Analysis and Applied Mathematics (Rhodes, Greece, 16-20 September 2005), Wiley-VCH, Weinheim, 2005, pp. 354-356. Zbl. Math. pre05008316.

  11. Lubuma, J.M.-S. and Patidar, K. 2005. Finite element methods for self-adjoint singular perturbation problems, In: Simos, T.E. and Maroulis G (Eds), Proceedings of the International Conference of Computational Methods in Science and Engineering (Corinth, Greece, 21-26 October 2005), Lecture Series on Computer and Computational Sciences, Vol. 4A, VSP International Science Publishers, Utrecht, 2005, pp. 344-347.

  12. Lubuma, J.M.-S. and Patidar, K.C. 2005. Non-standard finite difference methods for dissipative singular perturbation problems, In: Allen L.J.S., Aulbach B., Elaydi S. and Sacker R. (Eds), Difference Equations and Discrete Dynamical Systems, Proceedings of the 9th International Conference (Los Angeles, USA, 2-7 August 2004), World Scientific, Singapore, 2005, pp. 185-198. MR 2188702 (2006j:65199).

  13. Anguelov, R., Djoko, J.K., Kama, P. and Lubuma, J.M.-S. 2006. On elementary stable and dissipative finite difference schemes for dynamical systems, In: Simos, T.E. and Maroulis G (Eds), Proceedings of the International Conference of Computational Methods in Science and Engineering (Crete, Greece, 27 October-1 November 2006), Lecture Series on Computer and Computational Sciences, Vol 7A, VSP International Science Publishers, Utrecht, 2006, pp. 24-27.

  14. Dumont, Y. and Lubuma, J.M-S. 2007   Reliable finite difference schemes for impact oscillators, (Keynote address by Lubuma at the 49th annual congress of the South African Mathematical Society, Bloemfontein, 6-8 November 2006), Notices of the South African Mathematical Society, Vol 38, pp. 83-102. MR 2354216.

  15. Chin, P., Lubuma, J.M.-S. and Patidar, K 2007. Regularity and discrete schemes for the heat equation on non-smooth domains, In: Simos, T.E. and Maroulis G (Eds), Computation in Modern Science and Engineering, Proceedings of the International Conference of Computational Methods in Science and Engineering (Corfu, Greece, 25-30 September 2007), American Institute of Physics-AIP Conference Proceedings 963, Vol. 2, Part B, pp. 1170-117.

  16. Y Dumont and JM-S Lubuma 2008, Comparison of non-standard finite difference methods for vibro-impact systems, In B.R. Andrievsky and AL Fradkov (Eds): CD-Rom Proceedings of Sixth EuroMech Nonlinear Dynamics Conference- ENOC 2008 (30 June – 4 July 2008, Saint Petersburg, Russia), 7 pages.

  17. Anguelov, R., Djoko, J.K. and Lubuma, J.M.-S. 2008. Numerical schemes that preserve properties of the solutions of the Burgers equation for small viscosity, University of Pretoria Technical Report No. UPWT 2008/04 and In: A Abdulle, J Banasiak, A Damlamian and M Sango (Eds), Multiscale problems in biomathematics, physics and mechanics: modeling, analysis and numerics (Proceedings of the CIMPA School, 6-18 August 2007, Muizenberg, South Africa), Gakuto International Series in Mathematical Sciences and Applications, to appear.

  18. Anguelov, R., Djoko, J.K. and Lubuma, J.M.-S. 2009. Numerical schemes that preserve properties of the solutions of the Burgers equation for small viscosity, University of Pretoria Technical Report No. UPWT 2008/04 and In: A Abdulle, J Banasiak, A Damlamian and M Sango (Eds), Multiscale problems in biomathematics, physics and mechanics: modeling, analysis and numerics (Proceedings of the CIMPA School, 6-18 August 2007, Muizenberg, South Africa), Gakuto International Series in Mathematical Sciences and Applications, Vol 3, pp 277-300.

  19. Anguelov, R, Lubuma, JM-S and Shillor, M  2009, Dynamically consistent nonstandard finite difference schemes for continuous dynamical systems, In: X Hou, X Lu, A Miranville, J Su and J Zhu (eds), Dynamical Systems and Differential Equations, (Proceedings of the 7th AIMS Conference on Dynamical Systems and Differential Equations, 18 – 21 May 2008, University of Texas at Arlington, Texas, USA), American Institute of Mathematical Sciences Conference Series, 2009, pp 34-43, ISBN-10: 1-60133-011-1, ISSN-13: 978-1-60133-011-6

  20. Anguelov, R, Dumont, Y, Lubuma, JM-S and Shillor, M  2009, Comparison of some standard and nonstandard numerical methods for the MSEIR epidemiological model, In : T. Simos, G. Psihoyios Ch Tsitouras (eds), Proceedings of International Conference on Numerical Analysis and Applied Mathematics, 18 – 22 September 2009, Rethymno, Crete, Greece, American Institute of Physics-AIP Conference Proceedings 1168, Vol. 2, pp. 1209-1212.

  21. Anguelov, R, Dumont, Y, Lubuma, JM-S and Shillor, M  2009, Dynamically consistent nonstandard finite difference schemes for the MSEIR epidemiological model, In : T. Simos, G. Psihoyios Ch Tsitouras (eds), Proceedings of International Conference on Numerical Analysis and Applied Mathematics, 18 – 22 September 2009, Rethymno, Crete, Greece, American Institute of Physics-AIP Conference Proceedings 1168, Vol. 2, pp. 1213-1216.

  22. Mureithi, EW and Lubuma, JM-S 2010,  A vector-borne epidemic disease model with treatment, In AG Ahmad, AR Salleh, AM Ishak, AS Rambely, H Ismail, LC Yeub, M Darus, NJZ Mamat, NRM Suradi, R Ahmad, RM Nazar, SH Jaaman and Z Isa (eds), Proceedings of the 2nd International Conference on Mathematical Sciences (ICMS2) 2010, Kuala Lumpur, Malaysia, University of Kebangsaan, Malaysia, 2010, pp 758-765, ISBN: 978-967-5878-03-9

  23. Lubuma, JM-S, Mureithi, EW and Terefe, Y  2011, Analysis and dynamically consistent numerical schemes for the SIS model and related reaction diffusion equation,  In CI Christov and MDTodorov (eds), Proceedings of the 3rd International Conference on Application of Mathematics in Technical and Natural Sciences (AMiTaNS’11), Albena, Bulgaria, American Institute of Physics - AIP Conference Proceedings 1404, pp 168-175, ISBN: 978-0-7354-0976-7

  24. Anguelov, R, Dumont, Y and Lubuma, JM-S 2011 Mathematical Modeling of Sterile Insect Technology for Control of Anopheles Mosquito,  In CI Christov and MDTodorov (eds), Proceedings of the 3rd International Conference on Application of Mathematics in Technical and Natural Sciences (AMiTaNS’11), Albena, Bulgaria, American Institute of Physics - AIP Conference Proceedings 1404, pp 155-161, ISBN: 978-0-7354-0976-7

  25. Anguelov, R, Dumont and Lubuma, JM-S 2012, On nonstandard finite difference schemes in Biosciences, In M.D. Todorov (ed): Applications of Mathematics in Technical and Natural Sciences, Memorial volume dedicated to Prof Christo I. Christov (Proceedings of the 4th International Conference AMiTaNS’12, Varna, Bulgaria, 11-16 June 2012), American Institute of Physics (AIP) Conference Proceedings 1487 (2012), pp. 212-223 (available online: DOI: 10.1063/1.4758961), ISBN 978-0-7354-1099-2.

  26. Anguelov, R, Dumont and Lubuma, JM-S 2012, Mathematical analysis of vector-borne diseases on plants, In M Kang, Y Dumont and Y Guo (eds): Plant Growth Modeling, Simulation, Visualization and Applications (Proceedings of the 4th International Symposium on PMA, Shanghai, 31 October – 3 November 2012), Institute of Electrical and Electronics Engineers (IEEE) Press, pp. 22-29, ISBN 978-1-4673-0068-1.

  27. Chapwanya, M. and Lubuma, J.M-S. 2013, An operator splitting method for the advection diffusion reaction equation for problems in porous flow, In TE Simos, G Psihoyios and Ch Tsitouras (editors), Proceedings of the International Conference of Numerical Analysis and Applied Mathematics 2013 (ICNAAM 2013), (Rhodes, Greece, 21-27 September 2013), American Institute of Physics – AIP Conference Proceedings 1558, 2013, pp 253-256, ISBN: 978-0-7354-1184-5 

Published by Martie Meyer

Copyright © University of Pretoria 2021. All rights reserved.

FAQ's Email Us Virtual Campus Share Cookie Preferences